Exzact Jackson inequality in $L_p(0,2\pi)$ $(1\le p2)$
Trudy Matematicheskogo Instituta imeni V.A. Steklova, Proceedings of the All-Union school on the theory of functions, Tome 198 (1992), pp. 232-241
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{TM_1992_198_a12,
author = {N. I. Chernykh},
title = {Exzact {Jackson} inequality in $L_p(0,2\pi)$ $(1\le p<2)$},
journal = {Trudy Matematicheskogo Instituta imeni V.A. Steklova},
pages = {232--241},
year = {1992},
volume = {198},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/TM_1992_198_a12/}
}
N. I. Chernykh. Exzact Jackson inequality in $L_p(0,2\pi)$ $(1\le p<2)$. Trudy Matematicheskogo Instituta imeni V.A. Steklova, Proceedings of the All-Union school on the theory of functions, Tome 198 (1992), pp. 232-241. http://geodesic.mathdoc.fr/item/TM_1992_198_a12/